Translator Disclaimer
March 2015 The transverse index theorem for proper cocompact actions of Lie groupoids
Markus J. Pflaum, Hessel Posthuma, Xiang Tang
J. Differential Geom. 99(3): 443-472 (March 2015). DOI: 10.4310/jdg/1424880982

Abstract

Given a proper, cocompact action of a Lie groupoid, we define a higher index pairing between invariant elliptic differential operators and smooth groupoid cohomology classes. We prove a cohomological index formula for this pairing by applying the van Est map and algebraic index theory. Finally we discuss in examples the meaning of the index pairing and our index formula.

Citation

Download Citation

Markus J. Pflaum. Hessel Posthuma. Xiang Tang. "The transverse index theorem for proper cocompact actions of Lie groupoids." J. Differential Geom. 99 (3) 443 - 472, March 2015. https://doi.org/10.4310/jdg/1424880982

Information

Published: March 2015
First available in Project Euclid: 25 February 2015

zbMATH: 1328.58017
MathSciNet: MR3316973
Digital Object Identifier: 10.4310/jdg/1424880982

Rights: Copyright © 2015 Lehigh University

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.99 • No. 3 • March 2015
Back to Top